# SDR 9708419915

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ground Stud
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER EXTENSION.  CREW RESET P27 CIRCUIT BREAKER AND SWAPPED INDICATION BULBS WITH NO CHANGE.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GROUND STUD LOOSE.  REPLACED GROUND STUD, OPERATIONAL CHECK NORMAL.
